# SDR ASOA2013031303176

- Difficulty date: February 13, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 35,326 hours, 31,721 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT VERTICAL MEMBER CRACKED INSIDE OF DOOR AT LOWER AFT DOOR STOP FITTING.  R & R AFT VERTICAL MEMBER IAW SRM 51-42-06.
